# SDR SWAA2023052643790

- Difficulty date: May 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS540+12;613; 663+16; 693; 712; 727+15 WL208.<[01] VERIFIED THAT SRM 53-00-52-1A-1 IS APPLICABLE.;[02] PARTIAL UPDATE STEPS 1-6. UPDATED MEASUREMENT TABLE.;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED STEP 1;2;3;4;5; AND 6 IN (PARTIAL);[05] REMOVED SEAT TRACK RBL 45 520-727B PER SRM 51-40-02-0G-0.;[06] UPDATED CORRECTIVE ACTION: REMOVED SEAT TRACK RBL 45 BS 520-727B PER SRM 51-40-02-0G-0.;[07] OK TO INSTALL SEAT TRACK AT RBL 45 BS 520-727B;[08] STEPS 1-6 IS COMPLETE.;[09] OK TO INSTALL IS GIVEN.;[10] PARTIAL UPDATE: 100% TEMP OR PERMANENT FASTENER INSTALLED IN SEAT TRACK AT RBL 45 BS540-727B WITH 870 C20 SQUEEZE OUT. APPLIED 6MAY23 19:05 UTC PER SOPM 20-51-19; SRM 51-40-02; DWG#144A5300.;[11] INSTALLED SEAT TRACK AT BS 540 TO BS 727B RBL 45 WL 208 IAW SOPM 20-50-01 SRM 51-40-02-0G-0 AND BOEING DWG 144A5300 OK TO PRIME;[12] VERIFIED CORRECTIVE ACTION #11;[13] APPLIED CHEMICAL CONVERSION COAT AND PRIMED WITH ALUMINIZED EPOXY PRIMER TO ALL BARE METAL AREAS OF SEAT TRACK AT BS 540 TO BS 727B RBL 45 WL 208 IAW SRM 53-00-52-1A-1 AND SOPM 20-41-04;[14] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #13
